# SDR HYIA20141001001

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Aircraft time: 33,397 hours, 30,867 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Condition: Defective
- Location: Mlg Brake
- Component: Brake Assy, Cessna
- Component part number: 30100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT PILOT REPORTED RT BRAKES INOPERATIVE, NO BRAKES ON THE RT SIDE.  R & R THE RT BRAKE CALIPER & BRAKE PADS IAW MM 32-10-00.  OPERATIONS CHECKED GOOD.
